# SDR SWIA20250228126

- Difficulty date: January 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000483
- Aircraft time: 26,643 hours, 16,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA- L/H INBOARD LONGITUNIAL SEAT TRACK CORRODED BETWEEN FRAMES 84/85.     (C-CHECK RO 2/27/2025)    REPAIRED L/H I/B SEAT TRACK BETWEEN FR 83-85. REF ETD2022-170-022163 REV. B. SEE CONTINUATION FOR WORK PERFORMED.
